Research Repository

Some convexity properties of Dirichlet series with positive terms

Cerone, Pietro and Dragomir, Sever S (2009) Some convexity properties of Dirichlet series with positive terms. Mathematische Nachrichten, 282 (7). pp. 964-975. ISSN 0025-584X

Full text for this resource is not available from the Research Repository.

Abstract

Some basic results for Dirichlet series ψ with positive terms via log-convexity properties are pointed out. Applications for Zeta, Lambda and Eta functions are considered. The concavity of the function 1/ψ is explored and, as a main result, it is proved that the function 1/ζ is concave on

Item Type: Article
Uncontrolled Keywords: ResPubID17453. Dirichlet series, Zeta function, Lambda function, Logarithmic convexity, log-convex
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 16 Oct 2011 23:36
Last Modified: 16 Oct 2011 23:36
URI: http://vuir.vu.edu.au/id/eprint/4217
DOI: 10.1002/mana.200610783
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar